The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Glands, Testosterone?

Feb 17, 2006

I tested POZ Dec 05. 573 and 26K. I have had a snoring problem, low testosterone levels and without assistance I can not get erect. The snoring is new and I am attributing that to my glands in my throat being swollen. It seems that they get swollen for a three week period and goes away and typically after two weeks they are swollen again. And of coarse the snoring starts again. I am just wondering, I figured out the snoring issue, but what about the low testosterone levels? What makes the glands be so inconsistent? Or is that my gauge of how healthy or low my CD/VL count is going?

Response from Dr. Henry

It is unclear what is the relationship between the low testosterone levels (probably more common in HIV+ persons and can contribute to impotence), snoring, and your HIV status. Large lymph nodes in the neck due to HIV infection generally do not cause snoring/sleep problems. I would connect with an HIV specialist to discuss possible referrals to a sleep center and an evaluation for your impotence problem. KH

Is Kaletra & Epivir right for me?
Lesions Part 2

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint